Proper splitting for the generalized inverse \(A^{(2)}_{T, S}\) and its application on Banach spaces. (English) Zbl 1252.47001

Summary: A possible type of the operator splitting is studied. Using this operator splitting, we introduce some properties and representations of generalized inverses as well as an iterative method for computing various solutions of the restricted linear operator system \(Ax = b\), \(x \in T\), where \(A \in \mathcal L(X, Y)\) and \(T\) is an arbitrary but fixed subspace of \(X\).


47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
47A50 Equations and inequalities involving linear operators, with vector unknowns
Full Text: DOI


[1] B. Na\vcevska, “Iterative methods for computing generalized inverses and splittings of operators,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 186-188, 2009. · Zbl 1160.65312
[2] D. S. Djordjević and Y. Wei, “Outer generalized inverses in rings,” Communications in Algebra, vol. 33, no. 9, pp. 3051-3060, 2005. · Zbl 1111.15007
[3] Y. Wei and H. Wu, “{T,S} splitting methods for computing the generalized inverse AT,S(2) and rectangular systems,” International Journal of Computer Mathematics, vol. 77, no. 3, pp. 401-424, 2001. · Zbl 0986.65038
[4] X. Chen, W. Wang, and Y. Song, “Splitting based on the outer inverse of matrices,” Applied Mathematics and Computation, vol. 132, no. 2-3, pp. 353-368, 2002. · Zbl 1034.65024
[5] Z. Chao and G. Chen, “Index splitting for the Drazin inverse of linear operator in Banach space,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 201-209, 2003. · Zbl 1044.47002
[6] A. Berman and M. Neumann, “Proper splittings of rectangular matrices,” SIAM Journal on Applied Mathematics, vol. 31, no. 2, pp. 307-312, 1976. · Zbl 0352.65017
[7] G. Wang and Y. Wei, “Proper splittings for restricted linear equations and the generalized inverse AT,S(2),” Numerical Mathematics, vol. 7, no. 1, pp. 1-13, 1998. · Zbl 0906.65041
[8] D. H. Cai, “The Drazin generalized inverses of linear operators,” Journal of Mathematics. Shuxue Zazhi, vol. 5, no. 1, pp. 81-88, 1985 (Chinese). · Zbl 0587.47002
[9] D. S. Djordjević and V. Rako, Lectures on Generalized Inverses, Faculty of Sciences and Mathematics, University of Ni\vs, Ni\vs, Serbia, 2008. · Zbl 1419.47001
[10] A. Ben-Israel and T. N. E. Greville, Generalized Inverses: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974. · Zbl 0451.15004
[11] D. S. Djordjević, “Iterative methods for computing generalized inverses,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 101-104, 2007. · Zbl 1125.65046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.